Multiparameter Models of Innovation Diffusion on Complex Networks

This is the latest version of this eprint.

McCullen, NJ, Rucklidge, AM, Bale, CSE et al. (2 more authors) (2013) Multiparameter Models of Innovation Diffusion on Complex Networks. SIAM Journal on Applied Dynamical Systems, 12 (1). 515 - 532 (18). ISSN 1536-0040

Abstract

Metadata

Authors/Creators:
  • McCullen, NJ
  • Rucklidge, AM
  • Bale, CSE
  • Foxon, TJ
  • Gale, WF
Copyright, Publisher and Additional Information: © 2013, Society for Industrial and Applied Mathematics. Published in SIAM Journal on Applied Dynamical Systems. Uploaded in accordance with the publisher's self archiving policy.
Keywords: Innovation diffusion; Networks; Threshold models; Uptake of energy efficiency measures
Dates:
  • Published: 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Chemical & Process Engineering (Leeds) > Energy Research Institute (Leeds)
The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Aug 2013 10:54
Last Modified: 16 Jan 2018 22:37
Published Version: http://dx.doi.org/10.1137/120885371
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: https://doi.org/10.1137/120885371
Related URLs:

Available Versions of this Item

Share / Export

Statistics